# SDR AMWA06032V

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,794 hours, 37,238 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294400671
- Condition: Chafed
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DAMAGED BY FRICTION CHAFING.  REPAIRED IAW AIRCRAFT ENGINEERING REPORT 6799-1 REV 1R.
